# SDR UALA2011021800846

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 52,098 hours, 7,540 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Part number: 1U15271
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MESSAGE OF ENG REVERSER L DISPLAYED UPON ARRIVAL. FOUND MAINT MESSAGE 78-51821 T-R POS TRANSDUCER (RT SLEEVE) (LT ENG CHAN B) SIGNAL OUT OF RANGE. DEFERRED.  COMPLIED WITH.  REPLACED RT SLEEVE RVDT IAW FIM.  REVERSER FAILED WITH MSG 78- 61811 (CHANNEL A & B DO NOT AGREE) REPLACED RT SLEEVE RVDT AGAIN . OPS CHECKED GOOD.
